MathSciNet Relay Station
MathSciNet bibliographic data
MR1301052 14H45 (13C40 13H10 14H50)
Yanagawa, Kohji A characterization of integral curves with Gorenstein hyperplane sections. Proc. Amer. Math. Soc. 124 (1996), no. 5, 1379–1384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement